# SDR CA030115001

- Difficulty date: December 17, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 958 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Alternator
- Condition: Broken
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ORIGINAL WRITE UP STATED, LT ENGINE OIL QUANTITY SLOWLY DROPPED TO ZERO DURING CRUISE. OIL TEMP STEADY AT 3 DEGREES ABOVE RT ENGINE. OIL PRESSURE FLUCTUATED AT 2-10 PSI BELOW RT ENGINE. LT ENGINE EICAS MESSAGE SHOWING. AIRCRAFT PROCEEDED TO YVR WITH LT ENGINE AT IDLE POWER. MAINTENANCE FOUND BROKEN CONTROL ALTERNATOR. CONTROL ALTERNATOR AND STATOR REPLACED. LEAK AND FUNCTION CHECKED OK.
